Advil Pain & Fever Chewable 7-12 Years 20 Tablets

Brand:Advil

$5.95

Advil Pain & Fever Chewable 7-12 Years 20 Tablets Description: Product description Raspberry flavoured, ibuprofen based Advil pain & fever tablets, is suitable for children between 7 -12 years of age. It helps temporarily relieve and reduce pain & fever. These tablets are made for children that don’t like oral liquids, it reduces fever for …

Description

Advil Pain & Fever Chewable 7-12 Years 20 Tablets

Description:

Product description

Raspberry flavoured, ibuprofen based Advil pain & fever tablets, is suitable for children between 7 -12 years of age. It helps temporarily relieve and reduce pain & fever. These tablets are made for children that don’t like oral liquids, it reduces fever for up to 8 hours, including immunisation fever. Advil children’s suspension also helps temporarily relieve pain associated with earaches, toothaches, cold & flu, sprain & strains and sore throats.

Directions for Use

Use weight to dose if possible, otherwise use age

Who

Avg. Body Weight

How Much

Time between each dose

Maximum no. of Doses

7 to under 9 years

22 – 28 kg
 

2 tablets

Every 6-8 hours as necessary

4 doses in 24 hours

9 to under 11 years
 

28 – 36 kg

2 1/2 tablets

11 to 12 years
 

36 – 41 kg
 

3 tablets

Tablets should be chewed not swallowed whole. If the child is unable to chew, the tablets may be crushed and mixed with water, jam or honey. For precautions, warnings and contraindications please refer to the carton.

Store below 25C

Ingredients
Each chewable tablet contains Ibuprofen 100mg.

Contraindications & Cautions
Always read the label & Use only as directed This medication may be dangerous when used in large amounts or for a long time. If symptoms persist for more than three days consult your doctor. Keep out of reach of children. Advil should not be taken if you have a stomach ulcer or other stomach disorders, have impaired kidney function or heart problems, or if you are allergic to or in the past, had side effects to aspirin, ibuprofen or other medication for pain relief/fever reduction. Ask your doctor before use if you have asthma, or are pregnant or nursing a baby, or are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or any other medication or if you are over 65 years of age or if you are under physician’s care for any serious condition. Do not use during the last three months of pregnancy.

www.superpharmacy.com.au Australia’s best source for pharmacy online.

Additional information

Weight 0.2 kg
Dimensions 10 × 5 × 10 cm

Brand

Advil